# SDR MASA2011072503310

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 31,468 hours, 24,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
